Alert archive / Kansas / High Wind Watches in 2013
High Wind Watch 2, NWS Goodland, KS
NWS Goodland, KS issued this high wind watch at Feb 9, 2013, 4:24 PM CST for Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Colorado; 12 counties in Kansas. It took effect at Feb 10, 2013, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 9, 2013, 4:24 PM CST (22:24 UTC)
- In effect from
- Feb 10, 2013, 6:00 AM CST
- Expired
- Feb 10, 2013, 4:22 AM CST
- In force
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 51 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
010 WWUS73 KGLD 092224 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 324 PM MST SAT FEB 9 2013 ...WINDY CONDITIONS TODAY AND INTO THIS EVENING... .SOUTH WINDS WILL INCREASE ACROSS THE CENTRAL HIGH PLAINS REGION TODAY AHEAD OF A DEEPENING LOW PRESSURE SYSTEM EXPECTED TO MOVE ACROSS THE AREA TONIGHT. COZ091-092-KSZ002>004-013>016-027>029-041-042-NEZ080-081-100700- /O.NEW.KGLD.HW.A.0002.130210T1200Z-130211T0000Z/ /O.CON.KGLD.WI.Y.0003.000000T0000Z-130210T0200Z/ KIT CARSON-CHEYENNE CO-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS- SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-HITCHCOCK- RED WILLOW- INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS...ATWOOD... OBERLIN...NORTON...GOODLAND...COLBY...HOXIE...HILL CITY... SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...LEOTI...TRENTON... MCCOOK 324 PM MST SAT FEB 9 2013 /424 PM CST SAT FEB 9 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /8 PM CST/ THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON. * TIMING/DURATION...NORTHERLY WINDS WILL INCREASE RAPIDLY AROUND SUNRISE AND REMAIN STRONG THROUGH THE DAY. * PEAK WINDS...SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. * OTHER IMPACTS...AREAS OF BLOWING DUST MAY RESTRICT VISIBILITIES AT TIMES IN SNOW FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR HAZARDOUS WIND CONDITIONS WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER. SECURE LOOSE OUTDOOR ITEMS NOW AND STAY TUNED FOR LATER FORECASTS AND POSSIBLE HIGH WIND WARNINGS. && $$ COZ090-KSZ001-NEZ079-100200- /O.CON.KGLD.WI.Y.0003.000000T0000Z-130210T0200Z/ YUMA-CHEYENNE KS-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...ST. FRANCIS...BENKELMAN 324 PM MST SAT FEB 9 2013 /424 PM CST SAT FEB 9 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /8 PM CST/ THIS EVENING... * TIMING/DURATION...SOUTH WINDS WILL CONTINUE THROUGH THE REST OF THE DAY. WINDS WILL SUBSIDE FOR A BRIEF TIME AGAIN AFTER SUNSET. * PEAK WINDS...SUSTAINED WIND SPEEDS DURING THE AFTERNOON WILL BE BETWEEN 30 AND 35 MPH WITH GUSTS AROUND 45 MPH. * OTHER IMPACTS...AREAS OF BLOWING DUST MAY RESTRICT VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
5 follow-up statements
135 WWUS73 KGLD 092333 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 433 PM MST SAT FEB 9 2013 ...WINDY CONDITIONS TODAY AND INTO THIS EVENING... .SOUTH WINDS WILL INCREASE ACROSS THE CENTRAL HIGH PLAINS REGION TODAY AHEAD OF A DEEPENING LOW PRESSURE SYSTEM EXPECTED TO MOVE ACROSS THE AREA TONIGHT. COZ091-092-KSZ013-027-100745- /O.UPG.KGLD.WI.Y.0003.000000T0000Z-130210T0200Z/ /O.NEW.KGLD.HW.W.0002.130209T2333Z-130210T0200Z/ /O.CON.KGLD.HW.A.0002.130210T1200Z-130211T0000Z/ KIT CARSON-CHEYENNE CO-SHERMAN-WALLACE- INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS... GOODLAND...SHARON SPRINGS 433 PM MST SAT FEB 9 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING/DURATION...STRONG WINDS WILL OVERSPREAD THE AREA OVER THE NEXT HOUR. * PEAK WINDS...SUDDEN WIND GUSTS TO 65 MPH ARE EXPECTED. * OTHER IMPACTS...BLOWING DUST WILL SEVERELY RESTRICT VISIBILITY IN SOME AREAS AS THE WINDS MOVE INTO THE AREA. THIS AREA OF DUST AND WINDS WILL IMPACT INTERSTATE 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR HAZARDOUS WIND CONDITIONS WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER. SECURE LOOSE OUTDOOR ITEMS NOW AND STAY TUNED FOR LATER FORECASTS AND POSSIBLE HIGH WIND WARNINGS. && $$ KSZ001-100200- /O.UPG.KGLD.WI.Y.0003.000000T0000Z-130210T0200Z/ /O.NEW.KGLD.HW.W.0002.130209T2333Z-130210T0200Z/ CHEYENNE KS- INCLUDING THE CITY OF...ST. FRANCIS 533 PM CST SAT FEB 9 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING/DURATION...SOUTH WINDS WILL CONTINUE THROUGH THE REST OF THE DAY. WINDS WILL SUBSIDE FOR A BRIEF TIME AGAIN AFTER SUNSET. * PEAK WINDS...SUSTAINED WIND SPEEDS DURING THE AFTERNOON WILL BE BETWEEN 30 AND 35 MPH WITH GUSTS AROUND 45 MPH. * OTHER IMPACTS...AREAS OF BLOWING DUST MAY RESTRICT VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. && $$ KSZ002>004-014>016-028-029-041-042-NEZ080-081-100745- /O.CON.KGLD.WI.Y.0003.000000T0000Z-130210T0200Z/ /O.CON.KGLD.HW.A.0002.130210T1200Z-130211T0000Z/ RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-GREELEY- WICHITA-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...COLBY... HOXIE...HILL CITY...OAKLEY...QUINTER...TRIBUNE...LEOTI... TRENTON...MCCOOK 433 PM MST SAT FEB 9 2013 /533 PM CST SAT FEB 9 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /8 PM CST/ THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... * TIMING/DURATION...NORTHERLY WINDS WILL INCREASE RAPIDLY AROUND SUNRISE AND REMAIN STRONG THROUGH THE DAY. * PEAK WINDS...SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. * OTHER IMPACTS...AREAS OF BLOWING DUST MAY RESTRICT VISIBILITIES AT TIMES IN SNOW FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR HAZARDOUS WIND CONDITIONS WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER. SECURE LOOSE OUTDOOR ITEMS NOW AND STAY TUNED FOR LATER FORECASTS AND POSSIBLE HIGH WIND WARNINGS. && $$ COZ090-NEZ079-100200- /O.CON.KGLD.WI.Y.0003.000000T0000Z-130210T0200Z/ YUMA-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...BENKELMAN 433 PM MST SAT FEB 9 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING/DURATION...SOUTH WINDS WILL CONTINUE THROUGH THE REST OF THE DAY. WINDS WILL SUBSIDE FOR A BRIEF TIME AGAIN AFTER SUNSET. * PEAK WINDS...SUSTAINED WIND SPEEDS DURING THE AFTERNOON WILL BE BETWEEN 30 AND 35 MPH WITH GUSTS AROUND 45 MPH. * OTHER IMPACTS...AREAS OF BLOWING DUST MAY RESTRICT VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
950 WWUS73 KGLD 100034 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 534 PM MST SAT FEB 9 2013 KSZ002-014-028-100845- /O.UPG.KGLD.WI.Y.0003.000000T0000Z-130210T0200Z/ /O.EXA.KGLD.HW.W.0002.000000T0000Z-130210T0200Z/ /O.CON.KGLD.HW.A.0002.130210T1200Z-130211T0000Z/ RAWLINS-THOMAS-LOGAN- INCLUDING THE CITIES OF...ATWOOD...COLBY...OAKLEY 634 PM CST SAT FEB 9 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM CST SUNDAY THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING/DURATION...STRONG WINDS WILL OVERSPREAD THE AREA OVER THE NEXT HOUR. * PEAK WINDS...SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. * OTHER IMPACTS...BLOWING DUST WILL SEVERELY RESTRICT VISIBILITY IN SOME AREAS AS THE WINDS MOVE INTO THE AREA. THIS AREA OF DUST AND WINDS WILL IMPACT INTERSTATE 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR HAZARDOUS WIND CONDITIONS WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER. SECURE LOOSE OUTDOOR ITEMS NOW AND STAY TUNED FOR LATER FORECASTS AND POSSIBLE HIGH WIND WARNINGS. && $$ COZ091-092-KSZ013-027-100845- /O.CON.KGLD.HW.W.0002.000000T0000Z-130210T0200Z/ /O.CON.KGLD.HW.A.0002.130210T1200Z-130211T0000Z/ KIT CARSON-CHEYENNE CO-SHERMAN-WALLACE- INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS... GOODLAND...SHARON SPRINGS 534 PM MST SAT FEB 9 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 AM MST SUNDAY THROUGH SUNDAY AFTERNOON... * TIMING/DURATION...WINDS WILL SLOWLY DIMINISH THROUGH 7 PM MST. * PEAK WINDS...SUDDEN WIND GUSTS TO 60 MPH ARE EXPECTED. * OTHER IMPACTS...BLOWING DUST WILL SEVERELY RESTRICT VISIBILITY IN SOME AREAS AS THE WINDS MOVE INTO THE AREA. THIS AREA OF DUST AND WINDS WILL IMPACT INTERSTATE 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR HAZARDOUS WIND CONDITIONS WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER. SECURE LOOSE OUTDOOR ITEMS NOW AND STAY TUNED FOR LATER FORECASTS AND POSSIBLE HIGH WIND WARNINGS. && $$ KSZ001-100200- /O.CON.KGLD.HW.W.0002.000000T0000Z-130210T0200Z/ CHEYENNE KS- INCLUDING THE CITY OF...ST. FRANCIS 634 PM CST SAT FEB 9 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * TIMING/DURATION...SOUTH WINDS WILL CONTINUE THROUGH THE REST OF THE DAY. WINDS WILL SUBSIDE FOR A BRIEF TIME AGAIN AFTER SUNSET. * PEAK WINDS...SUSTAINED WIND SPEEDS DURING THE AFTERNOON WILL BE BETWEEN 30 AND 35 MPH WITH GUSTS AROUND 45 MPH. * OTHER IMPACTS...AREAS OF BLOWING DUST MAY RESTRICT VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. && $$ KSZ003-004-015-016-029-041-042-NEZ080-081-100845- /O.CON.KGLD.WI.Y.0003.000000T0000Z-130210T0200Z/ /O.CON.KGLD.HW.A.0002.130210T1200Z-130211T0000Z/ DECATUR-NORTON-SHERIDAN-GRAHAM-GOVE-GREELEY-WICHITA-HITCHCOCK- RED WILLOW- INCLUDING THE CITIES OF...OBERLIN...NORTON...HOXIE...HILL CITY... QUINTER...TRIBUNE...LEOTI...TRENTON...MCCOOK 534 PM MST SAT FEB 9 2013 /634 PM CST SAT FEB 9 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /8 PM CST/ THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 AM MST /6 AM CST/ SUNDAY THROUGH SUNDAY AFTERNOON... * TIMING/DURATION...NORTHERLY WINDS WILL INCREASE RAPIDLY AROUND SUNRISE AND REMAIN STRONG THROUGH THE DAY. * PEAK WINDS...SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. * OTHER IMPACTS...AREAS OF BLOWING DUST MAY RESTRICT VISIBILITIES AT TIMES IN SNOW FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR HAZARDOUS WIND CONDITIONS WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER. SECURE LOOSE OUTDOOR ITEMS NOW AND STAY TUNED FOR LATER FORECASTS AND POSSIBLE HIGH WIND WARNINGS. && $$ COZ090-NEZ079-100200- /O.CON.KGLD.WI.Y.0003.000000T0000Z-130210T0200Z/ YUMA-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...BENKELMAN 534 PM MST SAT FEB 9 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING/DURATION...SOUTH WINDS WILL CONTINUE THROUGH THE REST OF THE DAY. WINDS WILL SUBSIDE FOR A BRIEF TIME AGAIN AFTER SUNSET. * PEAK WINDS...SUSTAINED WIND SPEEDS DURING THE AFTERNOON WILL BE BETWEEN 30 AND 35 MPH WITH GUSTS AROUND 45 MPH. * OTHER IMPACTS...AREAS OF BLOWING DUST MAY RESTRICT VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
775 WWUS73 KGLD 100204 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 704 PM MST SAT FEB 9 2013 COZ091-092-KSZ002-013-014-027-028-101100- /O.EXP.KGLD.HW.W.0002.000000T0000Z-130210T0200Z/ /O.CON.KGLD.HW.A.0002.130210T1200Z-130211T0000Z/ KIT CARSON-CHEYENNE CO-RAWLINS-SHERMAN-THOMAS-WALLACE-LOGAN- INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS...ATWOOD... GOODLAND...COLBY...SHARON SPRINGS...OAKLEY 704 PM MST SAT FEB 9 2013 /804 PM CST SAT FEB 9 2013/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 AM MST /6 AM CST/ SUNDAY THROUGH SUNDAY AFTERNOON... ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MST /8 PM CST/ THIS EVENING... * TIMING/DURATION...NORTHERLY WINDS WILL INCREASE RAPIDLY AROUND SUNRISE AND REMAIN STRONG THROUGH THE DAY. * PEAK WINDS...SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. * OTHER IMPACTS...AREAS OF BLOWING DUST MAY RESTRICT VISIBILITIES AT TIMES IN SNOW FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR HAZARDOUS WIND CONDITIONS WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER. SECURE LOOSE OUTDOOR ITEMS NOW AND STAY TUNED FOR LATER FORECASTS AND POSSIBLE HIGH WIND WARNINGS. && $$ KSZ001-100315- /O.EXP.KGLD.HW.W.0002.000000T0000Z-130210T0200Z/ CHEYENNE KS- INCLUDING THE CITY OF...ST. FRANCIS 804 PM CST SAT FEB 9 2013 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM CST THIS EVENING... WINDS HAVE DECREASED AND ARE NO LONGER EXPECTED TO GUST IN EXCESS OF 60 MPH. THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. $$ KSZ003-004-015-016-029-041-042-NEZ080-081-101100- /O.EXP.KGLD.WI.Y.0003.000000T0000Z-130210T0200Z/ /O.CON.KGLD.HW.A.0002.130210T1200Z-130211T0000Z/ DECATUR-NORTON-SHERIDAN-GRAHAM-GOVE-GREELEY-WICHITA-HITCHCOCK- RED WILLOW- INCLUDING THE CITIES OF...OBERLIN...NORTON...HOXIE...HILL CITY... QUINTER...TRIBUNE...LEOTI...TRENTON...MCCOOK 704 PM MST SAT FEB 9 2013 /804 PM CST SAT FEB 9 2013/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 AM MST /6 AM CST/ SUNDAY THROUGH SUNDAY AFTERNOON... ...WIND ADVISORY WILL EXPIRE AT 7 PM MST /8 PM CST/ THIS EVENING... * TIMING/DURATION...NORTHERLY WINDS WILL INCREASE RAPIDLY AROUND SUNRISE AND REMAIN STRONG THROUGH THE DAY. * PEAK WINDS...SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. * OTHER IMPACTS...AREAS OF BLOWING DUST MAY RESTRICT VISIBILITIES AT TIMES IN SNOW FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR HAZARDOUS WIND CONDITIONS WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER. SECURE LOOSE OUTDOOR ITEMS NOW AND STAY TUNED FOR LATER FORECASTS AND POSSIBLE HIGH WIND WARNINGS. && $$ COZ090-NEZ079-100315- /O.EXP.KGLD.WI.Y.0003.000000T0000Z-130210T0200Z/ YUMA-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...BENKELMAN 704 PM MST SAT FEB 9 2013 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... WINDS HAVE DECREASED AND ARE NO LONGER EXPECTED TO GUST IN EXCESS OF 60 MPH. THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. $$
314 WWUS73 KGLD 100512 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1012 PM MST SAT FEB 9 2013 COZ091-092-KSZ002>004-013>016-027>029-041-042-NEZ080-081-101315- /O.CON.KGLD.HW.A.0002.130210T1200Z-130211T0000Z/ KIT CARSON-CHEYENNE CO-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS- SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-HITCHCOCK- RED WILLOW- INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS...ATWOOD... OBERLIN...NORTON...GOODLAND...COLBY...HOXIE...HILL CITY... SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...LEOTI...TRENTON... MCCOOK 1012 PM MST SAT FEB 9 2013 /1112 PM CST SAT FEB 9 2013/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 AM MST /6 AM CST/ SUNDAY THROUGH SUNDAY AFTERNOON... * TIMING/DURATION...NORTHERLY WINDS WILL INCREASE RAPIDLY AROUND SUNRISE AND REMAIN STRONG THROUGH THE DAY. * PEAK WINDS...SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. * OTHER IMPACTS...AREAS OF BLOWING DUST MAY RESTRICT VISIBILITIES AT TIMES IN SNOW FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR HAZARDOUS WIND CONDITIONS WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER. SECURE LOOSE OUTDOOR ITEMS NOW AND STAY TUNED FOR LATER FORECASTS AND POSSIBLE HIGH WIND WARNINGS. && $$
794 WWUS73 KGLD 101022 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 322 AM MST SUN FEB 10 2013 COZ091-092-KSZ004-013>016-027>029-041-042-101830- /O.UPG.KGLD.HW.A.0002.130210T1200Z-130211T0000Z/ /O.NEW.KGLD.WI.Y.0004.130210T1022Z-130211T0000Z/ KIT CARSON-CHEYENNE CO-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM- WALLACE-LOGAN-GOVE-GREELEY-WICHITA- INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI 322 AM MST SUN FEB 10 2013 /422 AM CST SUN FEB 10 2013/ ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING/DURATION...NORTHERLY WINDS WILL INCREASE RAPIDLY AROUND SUNRISE AND REMAIN STRONG THROUGH THE DAY. * PEAK WINDS...SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 50 MPH ARE POSSIBLE. * OTHER IMPACTS...AREAS OF BLOWING SNOW ARE POSSIBLE WHERE THERE IS SNOWFALL...WHILE AREAS WITHOUT SNOW MAY HAVE BLOWING DUST PRODUCING A DECREASE IN VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ KSZ002-003-NEZ080-081-101830- /O.UPG.KGLD.HW.A.0002.130210T1200Z-130211T0000Z/ /O.NEW.KGLD.WI.Y.0004.130210T1800Z-130211T0000Z/ RAWLINS-DECATUR-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...TRENTON...MCCOOK 422 AM CST SUN FEB 10 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING/DURATION...NORTHERLY WINDS WILL INCREASE RAPIDLY AROUND SUNRISE AND REMAIN STRONG THROUGH THE DAY. * PEAK WINDS...SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 50 MPH ARE POSSIBLE. * OTHER IMPACTS...AREAS OF BLOWING SNOW ARE POSSIBLE WHERE THERE IS SNOWFALL...WHILE AREAS WITHOUT SNOW MAY HAVE BLOWING DUST PRODUCING A DECREASE IN VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ COZ090-KSZ001-NEZ079-101830- /O.NEW.KGLD.WI.Y.0004.130210T1800Z-130211T0000Z/ YUMA-CHEYENNE KS-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...ST. FRANCIS...BENKELMAN 322 AM MST SUN FEB 10 2013 /422 AM CST SUN FEB 10 2013/ ...WIND ADVISORY IN EFFECT FROM 11 AM MST /NOON CST/ THIS MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM MST /NOON CST/ THIS MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON. * TIMING/DURATION...NORTHERLY WINDS WILL INCREASE RAPIDLY AROUND SUNRISE AND REMAIN STRONG THROUGH THE DAY. * PEAK WINDS...SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 50 MPH ARE POSSIBLE. * OTHER IMPACTS...AREAS OF BLOWING SNOW ARE POSSIBLE WHERE THERE IS SNOWFALL...WHILE AREAS WITHOUT SNOW MAY HAVE BLOWING DUST PRODUCING A DECREASE IN VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this high wind watch went out at Feb 9, 4:15 PM CST, 9 minutes earlier.
Area forecast discussion, Feb 9, 4:15 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
315 PM MST SAT FEB 9 2013
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 314 PM MST SAT FEB 9 2013
LATE THIS AFTERNOON A DRY LINE WILL DEVELOP OVER EASTERN COLORADO
AHEAD OF A SURFACE LOW. BEST MID/UPPER LEVEL LIFT AND INSTABILITY
WILL BE ALONG THE DRYLINE...ESPECIALLY WITH THE LEFT EXIT OF THE
300MB JET BEING CO-LOCATED WITH THE DRY LINE. BEST INSTABILITY
LOOKS TO BE SOUTH OF HWY 24 SO WILL TREND CHANCES HIGHER IN THAT
DIRECTION.
TONIGHT THE DRY LINE WILL MOVE NORTHEAST ACROSS THE EASTERN HALF OF
THE AREA...EXITING THE AREA AN HOUR OR TWO AFTER MIDNIGHT.
ANTICIPATING THUNDERSTORMS TO BE ALONG OR JUST AHEAD OF THE DRYLINE SINCE
THIS IS WHERE THE BEST MOISTURE/LIFT WILL BE. DUE TO THE HIGH
CLOUD BASES THERE IS THE POSSIBILITY OF STRONG WIND GUSTS WITH ANY
THUNDERSTORMS THAT DEVELOP. MEANWHILE A STRONG COLD FRONT WILL
MOVE IN FROM THE NORTHWEST THIS EVENING. WINDS WILL TURN TO THE
NORTHWEST AND QUICKLY STRENGTHEN...WITH BLIZZARD CONDITIONS IN THE
NORTHWEST PART OF THE TRI-STATE AREA. TO THE SOUTH AND EAST THE
WINDS ARE LOWER AND THE LIFT IS LESS SO VISIBILITIES SHOULD REMAIN
ABOVE A QUARTER MILE TO MILE. THE STRONGEST LIFT WILL OCCUR AFTER
MIDNIGHT THROUGH EARLY MORNING.
SUNDAY...THE SNOW WILL TAPER OFF FROM WEST TO EAST AS THE SURFACE LOW
MOVES EAST. BEHIND THE SURFACE LOW WINDS WILL CONTINUE TO
STRENGTHEN. THERE IS A STRONG POSSIBILITY OF HIGH WINDS...WITH
GUSTS OF 60MPH DURING THE DAY FOR THE ENTIRE AREA. HOWEVER DUE TO
THE COMPLICATED WEATHER PATTERN TONIGHT HAVE NOT BEEN ABLE TO DIRECT
TOO MUCH ATTENTION TO THE WINDS. WILL BE HANGING ONTO THE WINTER
WEATHER PRODUCTS THROUGH THE DAY EVEN THOUGH THE SNOW WILL BE ENDING
DURING THE AFTERNOON. THE STRONG WINDS MAY STILL BE ABLE TO REDUCE
VISIBILITIES WITH NO SNOW FALLING.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 210 PM MST SAT FEB 9 2013
THE OVERALL WEATHER PATTERN WILL BEGIN TO CALM DOWN FOR THE EARLY
PART OF THE COMING WEEK AS THE LARGE LOW PRESSURE SYSTEM HEADS OFF
TOWARDS THE GREAT LAKES. ON SUNDAY NIGHT...WINDS MAY STILL BE
GUSTY AS THE PRESSURE GRADIENT REMAINS TIGHT OVER THE NORTHEASTERN
HALF OF THE FORECAST AREA. ALL PRECIPITATION WILL HAVE COME TO AN
END BY SUNDAY NIGHT. PARTLY TO MOSTLY CLOUDY SKIES SHOULD REMAIN
IN PLACE WITH LOW TEMPERATURES FALLING INTO THE TEENS.
MODELS ARE IN BETTER AGREEMENT ON A PIECE OF ENERGY THAT WILL BREAK
OFF THIS FIRST WEATHER SYSTEM AND HANG BACK ACROSS THE ROCKIES.
MODELS SHOW THIS SECOND PIECE OF ENERGY MOVING ACROSS THE REGION ON
MONDAY NIGHT. MODELS ARE ALSO IN BETTER AGREEMENT WITH RESPECT TO
THE PRECIPITATION FIELD AND HAVE LIGHT PRECIPITATION AMOUNTS
ACROSS GREELEY AND WICHITA COUNTIES. THIS IS FARTHER NORTH THAN
PREVIOUS RUNS. HAVE ADDED SLIGHT CHANCE PRECIPITATION
PROBABILITIES INTO THE FORECAST FOR THESE TWO COUNTIES. DUE TO
CONTINUED COLD TEMPERATURES...ALL PRECIPITATION WILL BE LIGHT
SNOW.
THIS SECOND SYSTEM WILL PUSH SOUTHEAST DURING THE DAY ON
TUESDAY...ELIMINATING ANY PRECIPITATION CHANCES. SKIES WILL CLEAR
OUT AND A WARMING TREND IS EXPECTED TO BEGIN AS MODELS INDICATE
WARMING TEMPERATURES AT 850 MB WITH WEST WINDS.
FOR THE LONG TERM...WEDNESDAY THROUGH SATURDAY...MODELS ARE NOW
SUGGESTING A DRIER SOLUTION WITH A LOW PRESSURE SYSTEM MOVING ACROSS
THE GREAT LAKES AND A TRAILING COLD FRONT PUSHING THROUGH THE PLAINS
ON THURSDAY. AS A RESULT...HAVE A DRY FORECAST THROUGH THE MIDDLE
AND END OF THE WEEK. HIGH TEMPERATURES ON WEDNESDAY SHOULD CLIMB INTO
THE UPPER 40S...LOW 50S. THE COLD FRONT WILL BE FELT ON WEDNESDAY
NIGHT AND INTO THURSDAY AS IT MOVES THROUGH THE TRI-STATE AREA.
TEMPERATURES WILL BE AROUND 10 DEGREES COOLER FOR THURSDAY WITH
BREEZY TO GUSTY WINDS. AGAIN...THE PRECIPITATION SEEMS TO SPLIT
AROUND THE REGION WITH PRECIPITATION IN THE MOUNTAINS AND THEN WITH
THE LOW FARTHER EAST. TEMPERATURES SHOULD BEGIN TO MODERATE AGAIN BY
NEXT WEEKEND AS A RIDGE OF HIGH PRESSURE TRIES TO BUILD IN FROM THE
WEST.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1026 AM MST SAT FEB 9 2013
STRONG AND GUSTY SURFACE WINDS WILL BE THE PRIMARY CONCERN AT BOTH
KGLD AND KMCK THROUGH THE AFTERNOON HOURS. THERE COULD BE A PERIOD
OF REDUCED VISIBILITY IN BLOWING DUST DURING THE MID TO LATE
AFTERNOON HOURS WHEN WINDS WILL BE THE STRONGEST.
TONIGHT...SCATTERED HIGH BASED THUNDERSTORMS EXPECTED TO DEVELOP
NEAR THE COLORADO-KANSAS STATE LINE AND MOVE NORTHEAST. LOCALLY
STRONG AND ERRATIC WINDS WILL OCCUR NEAR THUNDERSTORMS.
OVERNIGHT...WINDS WILL SHIFT FROM SOUTHWEST TO NORTHWEST WITH A
COLD FRONT AND REMAIN GUSTY. MVFR CEILINGS MAY REDEVELOP TOWARDS
SUNRISE SUNDAY MORNING...BUT CONFIDENCE IN PRECIPITATION AT EITHER
TERMINAL IS LOW.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 7 PM MST /8 PM CST/ THIS EVENING FOR
KSZ001>004-013>016-027>029-041-042.
BLIZZARD WARNING FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY FOR
KSZ001.
WINTER WEATHER ADVISORY FROM 11 PM MST /MIDNIGHT CST/ THIS
EVENING TO 5 PM MST /6 PM CST/ SUNDAY FOR KSZ002-013-014.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
KSZ002>004-013>016-027>029-041-042.
CO...WIND ADVISORY UNTIL 7 PM MST THIS EVENING FOR COZ090>092.
BLIZZARD WARNING FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY FOR
COZ090.
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 5 PM MST
SUNDAY FOR COZ091.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
COZ091-092.
NE...WIND ADVISORY UNTIL 7 PM MST /8 PM CST/ THIS EVENING FOR
NEZ079>081.
BLIZZARD WARNING FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY FOR
NEZ079.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY
FOR NEZ080.
HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR
NEZ080-081.
&&
SHORT TERM...JTL
LONG TERM...RRH
AVIATION...024Hazardous weather outlook, Feb 9, 11:11 AM CST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1011 AM MST SAT FEB 9 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-101215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1011 AM MST SAT FEB 9 2013 /1111 AM CST SAT FEB 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT GUSTY SOUTH WINDS WITH AREAS OF BLOWING DUST ARE EXPECTED TODAY. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE STRONG WITH GUSTY WINDS AS THE MAIN THREAT SOUTH OF INTERSTATE 70. RAIN WILL CHANGE TO SNOW OVERNIGHT TONIGHT. WINDS WILL INCREASE AGAIN EARLY SUNDAY MORNING AND TURN NORTHWEST...PRODUCING AREAS OF BLOWING SNOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY NORTHWEST WINDS WITH AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES WILL BE OBSERVED THROUGH THE DAY ON SUNDAY. TOTAL SNOWFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED ACROSS THE KANSAS AND NEBRASKA BORDER REGION AND NORTHEAST COLORADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 4:32 AM CST | Wind Advisory | GLD | Dundy, Hitchcock, Red Willow | 15 hr |
| Feb 9, 4:21 PM CST | Blizzard Warning | GLD | Dundy | 12 hr |
| Feb 9, 4:21 PM CST | Winter Weather Advisory | GLD | Dundy, Hitchcock, Red Willow | 20 hr |
| Feb 9, 5:33 PM CST | High Wind Warning | GLD | Cheyenne, Kit Carson | 2 hr |
Nearby
High Wind Watches in Kansas, 2013High Wind Watches in Nebraska, 2013High Wind Watches in Colorado, 2013Every high wind watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.